# SDR FDEA202307261298

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: A5217185100101
- Part serial: CS1669
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR FRAME SEGMENT AT FR14C FOUND 2EA CRACKS.  REPAIRED THE CRACKED FRAME SEGMENT OF RH FWD PAX DOOR AT FR14C PER A300-600   SRM51-40-21 AND AIRBUS DRAWING F52181297 ISSUE: K & F52181299 ISSUE: A. THIS IS CAT A   REPAIR. TRACKING EA:6-5210-T0375409 P1 ISSUED AND COMPLETED. TITLE: DOORS -   PASSENGER/CREW - LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1 DOOR   - RSC TRACKING. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 52-10/4716 FOR WORK   DETAILS.
